Publication
Title
Limits to gene flow in a cosmopolitan marine planktonic diatom
Author
Abstract
Language
English
Source (journal)
Proceedings of the National Academy of Sciences of the United States of America. - Washington, D.C.
Publication
Washington, D.C. : 2010
ISSN
0027-8424 [Print]
1091-6490 [Online]
Volume/pages
107:29(2010), p. 12952-12957
ISI
000280144500046
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 02.08.2010
Last edited 20.05.2018
To cite this reference